# SDR USAA960569

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corrosion
- Location: Bs 360
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH SURFACE CORROSION AT BS 360 RBL 12 T-CAP.  CUT OUT DAMAGE, FABRICATED FILLER, REPAIR ANGLES AND INSTALLED PER SRM 53-10-9, 51-10-1.  (M)
